MCHS Daily Announcements 2.5.16

posted Feb 5, 2016, 6:28 AM by Zachary Dane
NO SCHOOL MONDAY, 2.8.16. Happy Lunar New Year!
Next week: Respect for All week. Stay tuned for cool activities all week to celebrate diversity at MCHS. 

Seniors: Make your Senior portrait selection on the Sunshine Photo Studios website  TODAY. See Ms. Davis with questions.

The College Door Advisory Competition ends today. Decorate your Advisory Room door with information about a college and we'll see which door turns out to be #1!

2/25- Blood Drive- If you are eligible to donate blood you should plan to donate during our second Blood Drive of the year. See Mr. Childs with questions. 

TODAY: 
Afterschool Activities:
Step team meets outside the auditorium. Stay tuned for weather advisory, though!

**************ONGOING EVENTS/ ACTIVITIES/ MEETINGS***************************

Join I AM! Every Wednesday till the first week of June. If you're an MCHS male, see Luke Alvez or Abebe Morris for more information. 

**************MEDICAL TERM/ QUESTION OF THE DAY!***********************************

Category: Medication and I.V. Administration
A 56-year-old client is receiving chemotherapy that has the potential to cause pulmonary toxicity. Which of the following symptoms indicates a toxic response to the chemotherapy?
a) Decrease in appetite.

b) Drowsiness.

c) Spasms of the diaphragm.

d) Cough and shortness of breath.

Source: http://nclexrn10k.com/question-of-the-day/
Accessed on 2.5.16

************SENIOR ADVICE TO YOUNGER STUDENTS!******************
Today's advice comes from Fatima Drammeh '16: "I didn't take freshman year seriously and now I am suffering the consequences." 

******************************SHOUT OUT!   Does your class read the announcements? Shout your teacher out! See Ms. Davis or email jdavis48@mchsbronx.org.


CORRECT ANSWER d) Cough and shortness of breath.Reason: Cough and shortness of breath are significant symptoms because they may indicate decreasing pulmonary function secondary to drug toxicity. Decrease in appetite, difficulty in thinking clearly, and spasms of the diaphragm may occur as a result of chemotherapy; however, they are not indicative of pulmonary toxicity.
Comments